The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Skin hyperpigmentation in AIDS patients = an hypophyse dysfunction?

Jun 30, 2010

Is there any treatment or medicine for the hyperpigmentation in Aids patients?

Response from Dr. Henry

Treatment for hyperpigmentation can be frustrating even in the general population. A consultation by a dermatologist is often recommended to make a proper diagnosis and to determine whether any of the drugs may be contributing or is there a non-HIV related process involved. KH

Atripla & Cleanse
Reversal of side effects

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint